Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/69300
Title: Numerical integration scheme for singular integrals based on polar coordinates free from angular quasi-singularities
Authors: Bordón, J. D.R. 
Aznárez, J. J. 
Maeso, O. 
UNESCO Clasification: 3313 Tecnología e ingeniería mecánicas
Keywords: Boundary
Transformation
Algorithm
Equations
Issue Date: 2019
Journal: Engineering Analysis with Boundary Elements 
Abstract: Boundary element method formulations usually rely eventually on the calculation of weakly singular integrals, and hence robust and efficient algorithms for their evaluation are desirable. This paper proposes a numerical scheme based on a conformal polar transformation, four novel non-linear angular transformations, and a subdivision pattern which allows treating both triangular and quadrilateral elements in a common framework. It is shown that this scheme has small sensitivity to the location of the collocation point and the element aspect ratio and skewness because all sources of angular quasi-singularities have been removed by the non-linear transformations. The proposed methodology is compared against others where its robustness and efficacy is demonstrated.
URI: http://hdl.handle.net/10553/69300
ISSN: 0955-7997
DOI: 10.1016/j.enganabound.2019.03.010
Source: Engineering Analysis With Boundary Elements[ISSN 0955-7997],v. 103, p. 126-136
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on May 9, 2021

WEB OF SCIENCETM
Citations

1
checked on May 9, 2021

Page view(s)

46
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.